[베나드릴 베네드릴] Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct [미국 알러지약]

[베나드릴 베네드릴] Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl 25 mg, 100 ct [미국 알러지약] [품절]

상품번호 52988
제품가 55,500원
예상 배송비 11,800원
필독사항

건강보조식품 구매 시 종류 상관없이 한 번에 최대 6개까지만 가능

관련상품
상세설명














































Product Dimensions: 1.7 x 3.3 x 1.8 inches ; 1.6 ounces
Shipping Weight: 1.6 ounces (View shipping rates and policies)
UPC: 885722024608 300450170149
Item model number: 300450170149 1/9
#10 in Allergy Medicine
#440 in Sales & Deals


Size: 100 Count

Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.




문의하기

이용후기